promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthAlternative Medicine · 6 years ago

Is there anything that can affect Blood Pressure in this Vitamin?

2 Answers

Relevance
  • 6 years ago
    Favorite Answer

    Please ignore MC2's statement... he refuses to believe that the FDA actually DOES regulate supplement companies. I've never heard of the company, but as long as they follow the quality standards that the law requires them to, they will be up to the quality standards of drug manufacturers (take a look at the GMP guidelines if you doubt that).

    With that being said, the product on that page specifically says, "If you are taking any medications, planning any medical procedure or have any medical condition, consult your doctor before use." If you have any medical concerns (which includes high blood pressure), you need to talk to your doctor first and that statement comes right from the product's maker. There are some ingredients that impact circulation, which can impact blood pressure, but nothing jumps out as a "this will make your blood pressure jump" ingredient. Good luck and I hope I helped!

    Source(s): Health/nutrition classes and personal research in my role as a Product Specialist for a vitamin company
    • ...Show all comments
    • oldtimekid2
      Lv 7
      6 years agoReport

      That statement actually backs up what I said as they are following the FDA rules that says that supplements can't make medical claims (which is the "not intended to treat, cure," etc part). ;-)

    • Commenter avatarLogin to reply the answers
  • 4 years ago

    I have the same thing, orthostatic hypotension is what my cardiologist calls it. My BP dropped 30 points when i stood up and i didn't even feel dizzy, so mine prob drops like 40-50 points when i get dizzy. I have also fainted a couple times. He is looking into some medicine that could be safe while pregnant, but i haven't heard back yet. I also have really bad PVCs (Premature ventricular contractions) all the time, which probally makes my situation a little dizzier lol

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.